홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2000 / vol.3 / no.1)
Title:    Author:   
  An Invitation to the Theory of Random Graphs
Pages 132-140, Changwoo Lee
  Mock Theta Functions in Ramanujan's Lost Notebook
Pages 123-131, Youn-Seo Choi
    
  Interpolation Series of Continuous Functions in Local Fields
Pages 112-122, Sangtae Jeong
    
  Iwasawa Invariants
Pages 108-111, Jangheon Oh
    
  Representations of Binary Forms by Quinary Quadratic Forms
Pages 102-107, Byeong-Kweon Oh
    
  On the Class Number One Problem for Normal CM-Fields
Pages 93-101, Young-Ho Park
    
  Sums of Polynomials and Number Theory
Pages 87-92, Seon-Hong Kim
    
  Finite Order Vanishing Property of the Bermgan Kernel Function
Pages 82-86, Young-Bok Chung
    
  Jet Parametrization of CR Maps Between Real Analytic CR Manifolds
Pages 78-81, Sung-Yeon Kim
    
  Distortion Theorems in One and Several Variables
Pages 73-77, Seong-A Kim
    
  Growth of Mean Lipschitz Functions in the Complex Ball
Pages 69-72, E. G. Kwon
    
  A Survey on Majorizations and Its Preservers
Pages 60-68, Sang-Gu Lee, You-Ho Lee
    
  Introduction in Quasi-Characteristics Schemes
Pages 51-59, M. P. Levin
    
  A Realization of Symmetric Geodesics Derived From Sym$(2, Bbb{R})$ as Knots in $S^2 times S^1$
Pages 43-50, Chan-Young Park
    
  Nontrivial Solutions of a Nonlinear Biharmonic Equation
Pages 35-42, Q-Heung Choi, Tacksun Jung
    
  On the Existence and Multiplicity of Positive Radial Solutions for Semilinear Elliptic Problems
Pages 29-34, Yong-Hoon Lee
    
  Effect of symmetry to the structure of positive solutions in nonlinear elliptic problems
Pages 24-28, Jaeyoung Byeon
    
  Methods of Proving Symmetry of Solutions to Elliptic Boundary Value Problems
Pages 17-23, Jeong-Seon Baek
    
  Existence of Multiplicity of Periodic Solutions for Nonlinear Telegraph Equations
Pages 12-16, Wan Se Kim
    
  Self-Similar Solutions of a Parabolic Partial Differential Equation
Pages 8-11, Soyoung Choi, Minkyu Kwak
    
  Phase Transition Layered Solutions in Singularly Perturbed Semilinear Elliptic Neumann Problems
Pages 1-7, Bong Soo Ko